# SDR SIMA201904523004

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 35,075 hours, 30,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP RED EMERGENCY LIGHT IS BROKEN.-C/A-REPOSITIONED AND INSTALLED MISSING HARDWARE ON THE COCKPIT STEP COURTESY  LIGHT IAW AMM33-26-06  OPS CHECK GOOD
